Jump to content
CrazyBoards.org

Recommended Posts

I just started Latuda last night. Looked up reviews online, and saw a lot about rage & worsened anxiety.

Well this could definitely be happening to me. I'm Bipolar I. Basically in the middle of a mixed episode, but mostly geared towards severe mania. I can't tell whether the Latuda may be causing this or not But I am a RAGING BITCH today, which isn't normal for me! And that's the best description I can give. Just irritable, wanting to throw things And I'm rapid cycling as well right now.

BUT, I also just had back surgery 3 months ago. The Latuda knocked me out hard last night, so I missed out on a few of my night meds. So This irritability & flip flopping could be caused by many things...

So has anyone had any weird experiences with Latuda? Was or is it effective for you? Thank you.

 

 

Edited by sfolks0428
Link to comment
Share on other sites

Never experienced rage on latuda. I only experience rage when withdrawing from antidepressants. Dont count it out as a side effect, though, espefially if people say they also experience it. Id talk to your doctor. Try answering my question

Link to comment
Share on other sites

I didn't experience rage on Latuda. But ymmv. I do think you need to give it a little more time, especially if you are wondering if missing meds are the reason for the bitchiness. If the rage really gets out of control, call your pdoc. But a lot of side effects go away in 2-4 weeks (roughly).

Link to comment
Share on other sites

  • 2 weeks later...

I never experienced any rage on Latuda, but I did experience some pretty heavy anxiety. It didn't help with sleep, though, so that probably had a lot to do with it. Is it possible to take all of your medications at once, that way you don't risk missing them? I'd bet that some of the symptoms you're having right now are magnified by missing your night meds.

Link to comment
Share on other sites

  • 2 weeks later...

I've experienced rage once and it was really strong. I was waiting for my parents to pick me up from University so I could go home on reading week, and when we went to dinner in a diner I just became extremely mad and frustrated by everything that happened. To make matters worse the diner was busy and it took our food forever to come out. I had never felt so mad in my life but I hadn't seen my parents for a while so I just gritted my teeth and internalized my rage. Luckily I don't think it happens often, only happened once to me, maybe you're different? 

In terms of worsening anxiety if latuda doesn't knock me out after taking it or if I wake up too early from sleep I find myself in a fritz, hyperventilating, life isn't worth it, just stressed out to the max. So the anxiety is definitely there but if you can't manage it, it is associated to dosages so if you're experiencing it on 80mg,then maybe talk to your pdoc about getting a lower dose. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...